Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

after taking ipill, i am having frequent urination followed by burning sensation

after taking ipill two days back, i am having frequent urination followed by burning sensation and sometimes blood hi after taking ipill two days back, i am having frequent urination followed by burning sensation and sometimes blood. please suggest if its normal or i should get checked up. thanks!
Asked On : Wed, 23 Mar 2011
Answers:  4 Views:  1140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
as you have burning urination and blood passing in urine suggest that you have got some urinary infection,it may not be in connection with ipill tab,you may consult your doctor,get urine tested and necessary treatment to be taken
Answered: Sat, 26 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello There..
Welocme to healthcare magic forum..
U r having urinary tract infection and it is not related to I pill..I would advice you to start a course of antibiotic and drink plenty of oral fluids..
Hope this helps..
Take care..
Answered: Thu, 24 Mar 2011
I find this answer helpful
  User's Response
hi! your presenting symptoms of burning micturition and blood in urine is no where related to i pill side effects, you better consult a gynaecologist and have a course of antibiotics and plenty of fluids meanwhile. In future also always remember that you must increase your water intake to prevent UTI ( URINARY TRACT INFECTION )
Answered: Thu, 24 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Taking i-pill has got nothing to do with your burning micturition and blood. You are having a severe urinary tract infection and a full course of antibiotic will only treat you.Meanwhile take plenty of fluids to clear out your urine of burning sensation.
Dr. Rakhi Tayal
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor